Adjoint Jacobian closed-loop kinematic control of robots

D. N. Nenchev, Y. Tsumaki, M. Uchiyama

    Research output: Contribution to journalConference articlepeer-review

    7 Citations (Scopus)

    Abstract

    We propose a new technique for closed-loop kinematic control of nonredundant robotic mechanisms, based on the adjoint matrix of the kinematic Jacobian. Using the Lyapunov direct method, we show that the adjoint Jacobian approach guarantees asymptotic stability at regular points, around singularities, and at so-called instantaneous self-motion singularities. The new property, as compared to previous approaches, is that direction of motion can be precisely controlled at those points. To guarantee the asymptotic stability around any singularity and at instantaneous self-motion singularities, the desired (scalar) end-effector velocity is appropriately modified, and in the same time, restriction on the joint velocity norm according to a user-specified value is imposed. In the vicinity of a singularity an error in the position along the desired path is tolerated, which however, does not lead to deviation from the path.

    Original languageEnglish
    Pages (from-to)1235-1240
    Number of pages6
    JournalProceedings - IEEE International Conference on Robotics and Automation
    Volume2
    Publication statusPublished - 1996 Jan 1
    EventProceedings of the 1996 13th IEEE International Conference on Robotics and Automation. Part 1 (of 4) - Minneapolis, MN, USA
    Duration: 1996 Apr 221996 Apr 28

    ASJC Scopus subject areas

    • Software
    • Control and Systems Engineering

    Fingerprint

    Dive into the research topics of 'Adjoint Jacobian closed-loop kinematic control of robots'. Together they form a unique fingerprint.

    Cite this